MathSciNet Relay Station
MathSciNet bibliographic data
MR2313226 60F15 (60G50)
Gan, Shixin; Chen, Pingyan On the limiting behavior of the maximum partial sums for arrays of rowwise NA random variables. Acta Math. Sci. Ser. B Engl. Ed. 27 (2007), no. 2, 283–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement